Alert archive / Florida / Gale Warnings in 2012

Gale Warning 4, NWS Jacksonville, FL

February 19, 2012

NWS Jacksonville, FL issued this gale warning at Feb 19, 2012, 3:06 AM EST. It took effect at Feb 19, 2012, 1:00 PM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 19, 2012, 3:06 AM EST (08:06 UTC)
In effect from
Feb 19, 2012, 1:00 PM EST
Expired
Feb 20, 2012, 3:17 AM EST
In force
14 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

921 
WHUS72 KJAX 190806
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
306 AM EST SUN FEB 19 2012

AMZ470-472-474-191615-
/O.NEW.KJAX.SC.Y.0009.120219T0806Z-120219T1800Z/
/O.UPG.KJAX.SC.Y.0008.120219T1800Z-120220T1500Z/
/O.NEW.KJAX.GL.W.0004.120219T1800Z-120220T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
306 AM EST SUN FEB 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST
MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED UNTIL 1 PM EST
THIS AFTERNOON.

* WINDS...SOUTHWEST WINDS INCREASING TO 25 KNOTS TODAY...BECOMING
  NORTHWEST TONIGHT. FREQUENT GUSTS TO GALE FORCE THIS AFTERNOON
  AND TONIGHT.

* WAVES/SEAS...4 TO 6 FEET BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-191615-
/O.CON.KJAX.SC.Y.0008.120219T1800Z-120220T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
306 AM EST SUN FEB 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 10 AM EST MONDAY...

* WINDS...SOUTHWEST WINDS INCREASING TO 20 KNOTS TODAY...BECOMING
  NORTHWEST WINDS 20 TO 25 KNOTS TONIGHT. 

* WAVES/SEAS...2 TO 4 FEET BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
078 
WHUS72 KJAX 191425
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
925 AM EST SUN FEB 19 2012

AMZ470-472-474-192230-
/O.CON.KJAX.SC.Y.0009.000000T0000Z-120219T1800Z/
/O.CON.KJAX.GL.W.0004.120219T1800Z-120220T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
925 AM EST SUN FEB 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM EST MONDAY...

* WINDS...SOUTHWEST WINDS INCREASING TO 20 TO 25 KNOTS...
  BECOMING NORTHWEST TONIGHT. FREQUENT GUSTS TO GALE FORCE THIS
  AFTERNOON AND TONIGHT.

* WAVES/SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-192230-
/O.CON.KJAX.SC.Y.0008.120219T1800Z-120220T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
925 AM EST SUN FEB 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 10 AM EST MONDAY...

* WINDS...SOUTHWEST WINDS INCREASING TO 20 KNOTS...BECOMING
  NORTHWEST TONIGHT.

* WAVES/SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
055 
WHUS72 KJAX 191923
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
223 PM EST SUN FEB 19 2012

AMZ450-452-454-200330-
/O.UPG.KJAX.SC.Y.0008.000000T0000Z-120220T1500Z/
/O.EXA.KJAX.GL.W.0004.000000T0000Z-120220T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
223 PM EST SUN FEB 19 2012

...GALE WARNING IN EFFECT UNTIL 4 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 AM EST MONDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS TO
  GALE FORCE...BECOMING NORTHWEST TONIGHT.

* WAVES/SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ470-472-474-200330-
/O.CON.KJAX.GL.W.0004.000000T0000Z-120220T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
223 PM EST SUN FEB 19 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS...BECOMING NORTHWEST
  TONIGHT. FREQUENT GUSTS TO GALE FORCE.

* WAVES/SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
157 
WHUS72 KJAX 200259
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
959 PM EST SUN FEB 19 2012

AMZ450-452-454-470-472-474-200900-
/O.CON.KJAX.GL.W.0004.000000T0000Z-120220T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
959 PM EST SUN FEB 19 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS...BECOMING NORTHWEST 
  TONIGHT. FREQUENT GUSTS TO GALE FORCE. 

* WAVES/SEAS...3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PP
215 
WHUS72 KJAX 200811
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
311 AM EST MON FEB 20 2012


AMZ470-472-474-201615-
/O.CAN.KJAX.GL.W.0004.000000T0000Z-120220T0900Z/
/O.NEW.KJAX.SC.Y.0010.120220T0811Z-120221T0300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
311 AM EST MON FEB 20 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS. GUSTS TO 30 KNOTS
  THROUGH THIS MORNING.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-201615-
/O.CAN.KJAX.GL.W.0004.000000T0000Z-120220T0900Z/
/O.NEW.KJAX.SC.Y.0010.120220T0811Z-120220T2100Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
311 AM EST MON FEB 20 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTHWEST WINDS 20 KNOTS.

* WAVES/SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
791 
WHUS72 KJAX 200818 CCA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
317 AM EST MON FEB 20 2012


AMZ470-472-474-201645-
/O.CAN.KJAX.GL.W.0004.000000T0000Z-120220T0900Z/
/O.COR.KJAX.SC.Y.0010.120220T0817Z-120221T0300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
317 AM EST MON FEB 20 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS BECOMING NORTHEAST. GUSTS TO
  30 KNOTS THROUGH THIS MORNING.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-201645-
/O.CAN.KJAX.GL.W.0004.000000T0000Z-120220T0900Z/
/O.COR.KJAX.SC.Y.0010.120220T0817Z-120220T2100Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
317 AM EST MON FEB 20 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTHWEST WINDS 20 KNOTS BECOMING NORTHEAST.

* WAVES/SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Feb 19, 2:41 AM EST, 25 minutes earlier.

Area forecast discussion, Feb 19, 2:41 AM EST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
241 AM EST SUN FEB 19 2012

.SHORT TERM...TODAY THROUGH TUESDAY...LINE OF TSTMS CONTINUE TO TRUDGE
SLOWLY SOUTHWARD...SHOWING A GRADUAL DECREASING TREND. CURRENT
SPEED TRENDS...ALONG WITH HIGH RESOLUTION MODEL DATA SHOW THIS
LINE ENTERING NORTHERN FL EARLY THIS MORNING...TO THE JAX METRO
MID MORNING...AND INTO SOUTHERN SECTIONS OF NE FL EARLY THIS AFTN.
WITH SOME DEEP LAYER SHEAR STILL PRESENT...AND A POTENT LOW LEVEL
JET...WILL USE SEVERE WORDING THROUGH THIS MORNING...WITH LESS
PROBABILITY OF STRONG/SEVERE THIS AFTN. PRECIP WILL DIMINISH QUITE
RAPIDLY ACROSS SE GA LATER THIS AM...AND ACROSS NE FL BY LATE THIS
AFTN. WINDS WILL BE A CONCERN BY LATER THIS MORNING AS SURFACE
PRESSURE GRADIENTS TIGHTEN...AND STRONGER WINDS ALOFT ARE ABLE TO
MIX DOWN TO THE SURFACE. WILL ISSUE A LAKE WIND ADVISORY FOR ALL
AREAS...AS WIND SPEEDS OF 20-25 MPH SUSTAINED WILL BE
LIKELY...WITH GUSTS TO 35 MPH. LOWER 70S WILL PREVAIL FOR HIGHS
TODAY ACROSS SE GA...WITH MID/UPPER 70S ACROSS NE FL.

UPPER TROUGH AND COLD FRONT WILL BE OFFSHORE BY THIS EVENING WITH
DRIER AND COOLER AIR SPREADING OVER THE AREA. AIRMASS NOT TOO COOL
AS UPPER FLOW REMAINS NEARLY ZONAL. READINGS SHOULD ONLY FALL TO
AT OR SLIGHTLY BELOW CLIMO LEVELS BEFORE REBOUNDING BY MIDWEEK. HIGH
PRESSURE WILL BUILD INTO THE AREA ON MONDAY WITH AN ONSHORE FLOW
DEVELOPING. WEAK UPPER IMPULSE ON TUESDAY WILL INCREASE MID- HIGH
CLOUDS BUT LIFT APPEARS TOO WEAK FOR POPS.

.LONG TERM...WEDNESDAY THROUGH SATURDAY...A STRONGER SHORT WAVE WILL
BRING A CHANCE OF RAIN LATE TUESDAY NIGHT INTO WEDNESDAY NIGHT WITH
A SURFACE COLD FRONT PUSHING ACROSS THE AREA WEDNESDAY NIGHT. HAVE
PUT IN SLGT CHC THUNDER WEDNESDAY NIGHT AS WEAK INSTABILITY
DEVELOPS. ANOTHER COLD FRONT PUSHES THROUGH THE AREA ON FRIDAY.
MODEL DIFFERENCES INCREASE WITH THIS SYSTEM SO WILL STICK WITH
SLIGHT CHANCE POPS FOR NOW.

&&

.AVIATION...VFR CURRENTLY ACROSS NE FL PORTS WILL WORSEN TO IFR LATER
TNGT WITH LOW LEVEL MOISTURE POOLING AHEAD OF THE COLD FRONT. WITH
STRONG WINDS ALOFT...AND LIGHT WINDS AT THE SFC...WILL USE LLWS
UNTIL WINDS MIX DOWN LATER THIS MORNING. LOW MVFR TO IFR
CONDITIONS WILL PREVAIL WITH THE SQUALL LINE/COLD FRONT CROSSING.
WINDS WILL INCREASE BY THIS AFTN...WITH 20-25 KT SUSTAINED WINDS
AND GUSTS TO 30-35 KT THIS AFTN. AFTER THE FRONTAL PASSAGE...CIGS
WILL LIFT TO VFR LATE AFTN...WITH FEW/SCT CLOUDS BY 00-02Z.

&&

.MARINE......
WINDS WILL INCREASE WITH THE COLD FRONTAL APPROACH/PASSAGE. WITH
STRONG WINDS ALOFT...THINK 35 KT GUSTS WILL BE QUITE LIKELY THIS
AFTN/TNGT...THUS WILL UPGRADE SCA TO A GALE WARNING FOR THE OUTER
WATERS...WITH SCA FOR THE INNER WATERS. A FEW OF THE TSTMS ALONG
AND IN ADVANCE OF THE FRONT COULD BE STRONG. WINDS VEER AROUND TO
THE NE ON MONDAY AND START TO DECREASE AS SURFACE LOW AND COLD
FRONT MOVE WELL OFF THE EAST COAST. WINDS VEER TO THE SOUTH TUE
AND WED WITH ANOTHER COLD FRONTAL PASSAGE LATE WEDNESDAY NIGHT.
SCA CONDITIONS POSSIBLE FOR THURSDAY.

RIP CURRENTS: LOW RISK TODAY...AND MODERATE RISK ON MONDAY AS
ONSHORE FLOW DEVELOPS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  40  63  41 /  80  10   0  10
SSI  72  45  57  48 /  70  10  10  10
JAX  75  44  61  43 /  70  10   0  10
SGJ  75  49  59  50 /  60  10  10  10
GNV  73  43  66  45 /  60  10   0   0
OCF  75  46  68  47 /  60   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 6 AM THIS MORNING TO 6 PM EST THIS
     EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
     SUWANNEE-UNION.

GA...LAKE WIND ADVISORY FROM 6 AM THIS MORNING TO 6 PM EST THIS
     EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
     COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-
     INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...GALE WARNING FROM 1 PM THIS AFTERNOON TO 4 AM EST MONDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 10 AM EST
     MONDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20
     NM-FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST
     AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.

&&

ZIBURA/ALLEN/
Hazardous weather outlook, Feb 19, 2:45 AM EST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 AM EST SUN FEB 19 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-191100-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
245 AM EST SUN FEB 19 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA AND
THE ADJACENT COASTAL WATERS.

...SMALL CRAFT ADVISORY IN EFFECT SUNDAY AFTERNOON THROUGH MONDAY
MORNING...

...LAKE WIND ADVISORY SUNDAY...

...SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY...

.DAY ONE...TONIGHT...

STRONG STORMS ARE POSSIBLE OVERNIGHT AS A SQUALL LINE CROSSES
SOUTHEAST GEORGIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY MORNING
AND EARLY AFTERNOON AS A STRONG COLD FRONT PUSHES ACROSS THE AREA.
STRONG DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE.

A LAKE WIND ADVISORY IS IN EFFECT SUNDAY...AS WINDS WILL GUST
TO 30-35 MPH AT TIMES.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR SUNDAY AFTERNOON THROUGH
MONDAY MORNING. A BRIEF PERIOD OF GALE FORCE GUSTS MAY BE POSSIBLE
OVER THE OFFSHORE WATERS SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR AREAS UNDER THE TORNADO
WATCH.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Feb 18, 10:43 PM EST, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1043 PM EST SAT FEB 18 2012

GAZ134-150>152-190445-
BACON-BRANTLEY-PIERCE-WARE-
1043 PM EST SAT FEB 18 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WARE...WESTERN PIERCE...SOUTHEASTERN BACON AND WESTERN BRANTLEY
COUNTIES FOR VALID UNTIL 1145 PM EST...

AT 1038 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM WITH A PROVEN RECORD OF PRODUCING SEVERE WEATHER
CENTERED 29 MILES WEST OF MILLWOOD...OR 6 MILES EAST OF
NASHVILLE...MOVING EAST AT 55 MPH. IF THIS STORM CONTINUES TO
MAINTAIN ITS CURRENT INTENSITY A SEVERE THUNDERSTORM OR TORNADO
WARNING MAY...REPEAT MAY...BECOME NECESSARY FOR PORTIONS OF
BACON...BRANTLEY...PIERCE AND WARE COUNTIES. THIS STORM IS MOVING
VERY QUICKLY AND PERSONS IN THESE COUNTIES SHOULD BEGIN TO MONITOR
WEATHER CONDITIONS AND TV WEATHER RADAR NOW AND BE READY TO ACT
SHOULD WARNINGS BECOME NECESSARY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EST SUNDAY MORNING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3109 8213 3109 8262 3123 8270 3128 8270
      3129 8266 3128 8263 3141 8263 3152 8221
TIME...MOT...LOC 0338Z 265DEG 49KT 3119 8305
Local storm report, Feb 19, 12:57 AM EST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1257 AM EST SUN FEB 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND DMG     2 S PEARSON             31.27N 82.85W
02/18/2012                   ATKINSON           GA   911 CALL CENTER

            THE TRI-COUNTY 911 CENTER REPORTED POWER OUTAGES ACROSS
            THE SOUTHERN PORTION OF THE COUNTY.

&&

SANDRIK
Special weather statement, Feb 19, 2:20 AM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 AM EST SUN FEB 19 2012

GAZ136-150>152-162>164-190800-
BRANTLEY-CHARLTON-CLINCH-ECHOLS-PIERCE-WARE-WAYNE-
220 AM EST SUN FEB 19 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WAYNE...CENTRAL WARE...SOUTHERN PIERCE...BRANTLEY...EASTERN CLINCH...
EASTERN ECHOLS AND NORTHERN CHARLTON COUNTIES FOR STRONG WINDS VALID
UNTIL 300 AM EST...

AT 219 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 12 MILES NORTH OF FARGO...MOVING EAST AT 50
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
FARGO...STEVEN FOSTER STATE PARK...HOMELAND...RACE POND...HOBOKEN...
WINOKUR...HICKOX...RAYBON AND NAHUNTA THROUGH 300 AM EST. GUSTY WINDS
UP TO 50 MPH ARE POSSIBLE ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3128 8242 3144 8181 3074 8205 3064 8281
TIME...MOT...LOC 0719Z 249DEG 48KT 3088 8249

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 2:15 AM ESTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more16 hr
Feb 19, 3:06 AM ESTSmall Craft AdvisoryJAX10 hr
Feb 19, 2:19 PM ESTWind AdvisoryJAXBradford, Flagler, Nassau4 hr
Feb 19, 3:31 PM ESTRed Flag WarningJAXBaker, Bradford, Nassau, Suwannee, Union3 hr
Feb 19, 6:07 PM ESTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more6 hr
Feb 18, 10:37 PM ESTTornado WarningJAXAtkinson, Clinch, Coffee38 min
Feb 18, 10:43 PM ESTSpecial Weather StatementJAXPierce62 min
Feb 18, 11:00 PM ESTTornado WarningJAXBacon, Brantley, Pierce, Ware45 min
Feb 18, 11:42 PM ESTSevere Thunderstorm WarningJAXBrantley, Pierce, Ware, Wayne33 min
Feb 19, 2:20 AM ESTSpecial Weather StatementJAXBrantley, Charlton, Ware40 min
Feb 19, 3:07 AM ESTSpecial Weather StatementJAXClinch, Echols38 min
Feb 19, 7:26 AM ESTSpecial Weather StatementJAXGlynn34 min

Nearby

Gale Warnings in Florida, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.